# SDR HALA2023042400092

- Difficulty date: April 23, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 26,102 hours, 4,147 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ATO - F/CTL PITCH TRIM/MCDU/CG DISAGREE. PERFORMED TSM 27-40-00-810-805. PERFORMED AFS BITE TEST PER AMM 22-96-00-740-801. TEST OK.
